# SDR CA101224002

- Difficulty date: December 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,268 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE THE F/A REPORTED TO THE CAPTAIN A BURNING SMELL IN THE AFT GALLEY AREA.  ELECTRICAL POWER WAS REMOVED FROM THE GALLEY AND THE SMELL DISSAPATED.   CMC INTERROGATED REAR GALLEY POWER RESTORED BOTH COFFEE MAKERS TURNED ON OVEN TURNED ON BOTH PACKS TURNED ON USING APU AIR AREA THOROUGHLY INSPECTED IFE VENT VALVES OPERATED RECIRC FANS OPERATED. NO TRACE OF SMOKE/SMOKE SMELL OBSERVED AFTER SYS RUNNING FOR 45 MIN ALL C/B OK WITH AFT GALLEY AREA BEHIND GALLEY/IFE RACK INSP NO SMELL FLT CREW/CABIN CREW TO REPORT/SHUT GALLEY IF PROBLEM REAPPEARS.
